I've been super paranoid all day. Everything feels like its out to get me and I can't stop shaking which I never used to do. I would shake for a few minutes after a bad panic attack but I am literally shaking like a person fresh in detox. It's mainly my upper half, shoulders, arms, neck, head, hands. It's not that noticeable (I looked in a mirror) and I can still function but I can't stop worrying that it's my new meds. I just started relatively large doses of Geodon and Vistaril (which is supposed to be for anxiety). I'm so scared that it's the meds that I almost didn't take them. I threw them at the wall. Then I got scared about withdraw symptoms and scooped down and picked them all up (the cap was loose). So basically, I'm shaking, worried about everything and nothing, and my muscles hurt.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...